Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Does higher levels of indirect bilirubin indicate likelihood of Gilbert's syndrome?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 1410 Questions
"Bilirubin 2.5, direct . 8. CBC normal , liver tests ,normal LDH and reticulate normal , ultra sound normal . Excellent health. Does this sound like Gilbert's ?"I have read that only indirect bilirubin is high in Gilbert's , where mine is high in indirect at 1.7,but also high with direct at .8 Optional Information: Person's Gender: Male Person's Age: 34
Posted Wed, 25 Dec 2013 in Liver and Gall Bladder
Answered by Dr. Amit Jain 6 hours later
Brief Answer: Yes it is XXXXXXX syndrome Detailed Answer: Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM). You are having unconjugated hyperbilirubinemia and it appears to be Gilbert's syndrome only as indirect bilirubin is high and Liver function tests along with normal reticulocyte count and hemoglobin level. I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor